Results 1 to 5 of 5

Thread: Follow up with rheumy

  1. #1
    Join Date
    May 2012
    Posts
    80
    Thanks
    32
    Thanked 15 Times in 14 Posts

    Default Follow up with rheumy

    Well I had my follow up with rheumy and nephrologist on Wednesday the 13th. Rheumy thought to get of cellcept for two weeks and see if bp improves and less facial tingling. Kidney Dr says no. Says cellcept shouldn't be causing my high bp. He said stay on cellcept increase bp med. my rheum dr said she would call me Thursday morning after consulting with my kidney Dr. I'm not really sure what to do. As she never called me. I emailed her Thursday night via mychart as per her directions. She never responded. I am more then mad.

    On Thursday I had a discussion with her about who I call and when. My primary always refers me to her and her nurses always say call primary. She did apologize for the miss communication with my bp issue but she's doing it again. No follow up. Who do I listen too.

    Part of me wants off the cellcept part of me says no give it more time. I'm now getting mouth sores. Never had them before. They look like blisters they are white/clear center they don't hurt they are just annoying. Slightly sore after they pop but managble.

    I asked if 1000mg of cellcept would do anything as its been a month or little longer on the 1000mg and I feel no improvement. She said 6 weeks should see some improvement if there will be any. I'm just so upset. As I said in my post about my bp I know she is busy but don't say something and then don't do it.

    I was very polite in my message just a gentle reminder about my meds and when to follow up with her next. I'm calling in first thing Monday morning. This is one of the reasons I left my last provider. I'm so sick of getting the run around. I know so many have it so much worse but darn it this is my health and my health is MY priority. I feel like my last visit was pointless.

    I told her of all my worries the tingling in my fave has spread where it was a small patch I now feel it on the whole right side of my face as well as chronic headaches that i frequently wake up to. She mentioned neurology but then said it could be the cellcept. I doubt it as it started way before the cellcept. My hands ache yep she says those are lupus joints. No blood work no nothing.

    I'm iterated my body and health is a big deal to me I want to feel good I'm paying her to help me feel good. What would y'all do in this instance. I have stayed on the cellcept and increased my bp med the increase has helped. But still would like her confirmation on what do do.

    Not sure if this is the appropriate place for this post so forgive me. Hope you all have a great day I will despite being angry at my dr.

  2. #2
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    Mouth sores can be a sign of a Lupus flare although there are rare instances of it being caused by cellcept. I would let the doc know about the mouth sores just in case but if we are just discussing the BP/ Cellcept topic I personally would stay on the cellcept and raise the BP meds like the doc suggested. BP can be controlled with meds and you need to get the Lupus under control too. Leaving it unchecked is very dangerous.

    Just my two cents worth
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  3. #3
    Join Date
    Mar 2009
    Location
    Dallas, Tx
    Posts
    1,859
    Thanks
    145
    Thanked 411 Times in 337 Posts

    Default

    I know where you are coming from, my rheumy said to stop the MTX, the liver doc said stay on it. It is frustrating.
    These days, doctors cover their own butt and send us for every little thing to a specialist. It was not like that, when I was younger, the family doctor, pretty much took care of everything. My MIL had a skin cancer removed by the family dr in 1981 and was fine after that.
    At one time at my rheumy's office, I told him that my mouth is real dry and that I had mouth sores( I also have Sjogrens), he told me to see a nose, throat and ear specialist, when I said, that my eyes are dry, he said to see the eye doctor. I have high liver enzymes,( which he told me is the lupus attacking the liver), but he still sends me to the liver doc.
    That way, they cover their own butt and help the other doctors out, by sending them there.
    The only thing you can do, is go see the doctor again ( I know, it costs money) and tell her, that you need to know, what to do and that these two docs need to talk to each other and come up with a solution.
    Good luck.

    Debbie
    I may have been dealt a bad hand, but at least I'm still playing with a full deck. ( most of the time anyway).

  4. #4
    Join Date
    May 2012
    Posts
    80
    Thanks
    32
    Thanked 15 Times in 14 Posts

    Default

    Please forgive the delay to both your responses. How rude of me. I did get an email from my dr we are staying on cellcept increasing bp med monitor for a week if its stable shes upping the cellcept. Sounds reasonable. Thanks so much for taking the time to read and respond to me. Hope his finds you well.

  5. #5
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    Please keep us posted on how it goes
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •